Singularly Perturbed Equations with Impulse Action

Authors

  • Yu. I. Kaplun
  • A. M. Samoilenko
  • V. G. Samoilenko

Abstract

We propose and justify an algorithm for the construction of asymptotic solutions of singularly perturbed differential equations with impulse action.

Published

25.08.2002

Issue

Section

Research articles

How to Cite

Kaplun, Yu. I., et al. “Singularly Perturbed Equations With Impulse Action”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 8, Aug. 2002, pp. 1089-0, https://umj.imath.kiev.ua/index.php/umj/article/view/4149.